# SDR AWXA200601836

- Difficulty date: October 27, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 18,423 hours, 7,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4384
- Condition: Inoperative
- Location: Emergency Light
- Part time: 18,418 hours, 7,042 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EEL - EMERGENCY EXIT LIGHT STAY ON IN EMERGENCY EXIT ROWS WHILE THE SWITCH IS OFF.  REPLACED RIGHT EMERGENCY POWER SUPPLY, OPS CHECK WAS GOOD.
